• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Question for the ladies?

#1
Hi All,

I had my 1st Depo (pill) injestion today - I was previously on the mini pill...

I was just wondering is anyone else on this? Does it slow down your weight loss or make you gain weight?

The last thing I want to do is slow my weight loss down anymore cos I've only lost a lb the past 2 weeks..

Any advise would be gr8

Thanks
 
Get Rid of this ad and join in on the conversation for free today! Tap here!

Poggy

Doing it for my girls!
#2
This is something I'd really love to know too as I am going to have one when I have my coil removed. Hope someone can help.
 

summergurl

♥3 Years Maintaining♥
#3
I am not too sure chick.
But i have the implant - which i imagine is kinda the same sorta concept. My weight loss has been consistent and im ok with 3/4lbs a week.

Hope it works out ok for you :D
 
#4
Hi,

I used to have the depo injection and lost 4st with WW whilst on it. When I finally stopped and told the nurse she said it was a great loss as depo is notorious for weight gain. Sorry!

Having said that, you're on a vlcd so you should continue to lose weight maybe at a slower rate?

P. :cool:
 
#5
i no a fair few ppl who have put on weight hun :( but i suppose its because it makes u more hungry an u eat more.....an if ur sticking to your diet then i wouldnt imagine it to be a prob x
 


Similar threads